# SDR AALA20121127011

- Difficulty date: November 27, 2012
- Submitted: November 27, 2012
- Operation: Air carrier
- Aircraft: N366AA
- Make and model: Boeing 767323
- Aircraft serial: 25193
- Aircraft time: 89,097 hours, 13,929 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tee Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FAILSAFE T FITTING LOWER ATTACH FASTENER LOCATION HAS EVIDENCE OF DEEP INTERGRANULAR CORROSION.  REMOVED AND REPLACED RIGHT T-FITTING PER ECO C3039AM 001 AND EA B767-53-027144.
